# SDR IPXA2021102675341

- Difficulty date: September 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74701
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WIN TANK STRINGER #41 IS CRACKED AT SGTA. XCW= -81.REPAIRED CRACKED CENTER WING TANK STRINGER #41 BETWEEN STA. XCW= -69 TO XCW= -112 IAW VT-SAA EA 011-5710-01-A9389 REV. I/R AND UPS EO MD11-5710-81811-A. (MAJOR) REF FAA FORM 8100-9 BY P. LAU (AR-830967) DATED 10/22/2021.
